# SDR SWAA2023041415024

- Difficulty date: March 10, 2023
- Submitted: April 14, 2023
- Operation: Air carrier
- Aircraft: N220WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32491
- Aircraft time: 58,003 hours, 34,631 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Seat Track
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK AT STA 380 LBL 44.50 SPOT OF CORROSION. CORRECTION FAULT. CABIN SEAT TRACK AT STA 380 LBL 45.5 SPOT OF CORROSION.<[01] REMOVED CORROSION AT CABIN SEAT TRACK AT STA 380; LBL 45.5 AS PER SRM 51-10-02-0G-0;[02] VERIFIED STEP 1.;[03] EVALUATED REWORKED AREA. MATERIAL LOST 0.010'; MAXIMUN MATERIAL LOST ALLOWED 0.040'. FOUND WITHIN LIMTIS AS PER SRM 53-00-52-1A-1. TOOL USED B/C 173737 CAL. DUE 5-11-2023;[04] VERIFIED STEP 3.;[05] TREATED AND PRIMED REWORKED AREA AS PER REFERENCE AMM 51-21-41-370-803 AND SOPM 20-41-04.;[06] VERIFIED AND INSPECTED STEP #5.
